# SDR ASAA0996101

- Difficulty date: July 3, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 25,043 hours, 10,802 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Part number: 141A83107
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOP SILL BS 328, RBL 58, WL 208.  REPLACED MOP SILL PER SRM.
